Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals from Effexor..... michelle29

Posted by tacky1 on August 30, 2003, at 22:46:51

In reply to Re: Withdrawals from Effexor....., posted by michelle29 on August 27, 2003, at 22:44:23

I am so happy that I accidentally found this message board. Effexor XR worked great for me, but I felt it was time to go off the medications. I was unaware of any withdrawal symptoms! My dose was gradually decreased from 150mg to 75mg for 1 week, then 37.5mg for 1 week. I didn't even realize what I was experiencing were withdrawals. I actually joked about having a serious neurological disorder or something. My symptoms were as follows: Headaches, light-headedness, uncoordination(loss of balance occassionally), insomnia, mental fogginess(unable to make sense of things or vocalize thoughts properly), nausea, cough, fatigue, really bad PMS, irritability, tender breasts, emotionally sensitive. I actually thought I might be pregnant or something, I felt so crappy.

If there is anyone else out there with these symptoms let me know. Hopefully my problems can help someone else out there.

It is really comforting to know that other people have experienced similar reactions. I thought there was something really wrong with me! The only question I have now it how long until these horible symptoms subside?!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:tacky1 thread:13781
URL: http://www.dr-bob.org/babble/20030828/msgs/255804.html